# SDR Q2SA20151117228

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N499SA
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 55,472 hours, 32,500 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER "L/E FLAPS TRANSIT" LIGHT ILLUMINATED AFTER FLAPS RETRACTED.  OVERHEAD PANEL INDICATOR L/E DEVICE FLAPS NR 3 INDICATED DEPLOYED.  QRH PROCEDURES FOLLOWED.
